# SDR SWAA2025102716473

- Difficulty date: September 19, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 29,703 hours, 14,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD AFT FLAP IS DELAMINATED AT AFT INBOARD CORNER.   REMOVED AND REPLACED LT OTBD AFT FLAP PER AMM 27-51-22.   RII INSPECTED LT OUTBOARD AFT FLAP PER AMM 27-51-22.
